# SDR SIMA20130501003

- Difficulty date: May 1, 2013
- Submitted: May 2, 2013
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 32,915 hours, 31,053 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4172 THE CREW REPORTED THE COCKPIT HAS STRONG ODOR COMING FROM THE GASPER.  THE SMELL MAY BE FROM LAVATORY FLUID. THE AIRCRAFT WAS REMOVED FROM SERVICE.  SERVICED THE LAV, THE SMELL DISSIPATED FROM THE COCKPIT, NO DEFECTS NOTED AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
